Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

Open Access
See all formats and pricing
More options …
Volume 3, Issue 2


Volume 13 (2015)

On the bochner conformal curvature of Kähler-Norden manifolds

Karina Olszak
Published Online: 2005-06-01 | DOI: https://doi.org/10.2478/BF02479206


Using the one-to-one correspondence between Kähler-Norden and holomorphic Riemannian metrics, important relations between various Riemannian invariants of manifolds endowed with such metrics were established in my previous paper [19]. In the presented paper, we prove that there is a strict relation between the holomorphic Weyl and Bochner conformal curvature tensors and similarly their covariant derivatives are strictly related. Especially, we find necessary and sufficient conditions for the holomorphic Weyl conformal curvature tensor of a Kähler-Norden manifold to be holomorphically recurrent.

Keywords: Kähler-Norden manifold; holomorphic Riemannian manifold; Bochner conformal curvature; Weyl holomorphic conformal curvature

Keywords: 53C15; 53C50; 53C56

  • [1] A. Borowiec, M. Ferraris, M. Francaviglia and I. Volovich: “Almost-complex and almost-product Einstein manifolds from a variational principle”, J. Math. Physics, Vol. 40(7), (1999), pp. 3446–3464. http://dx.doi.org/10.1063/1.532899CrossrefGoogle Scholar

  • [2] A. Borowiec, M. Francaviglia and I. Volovich: “Anti-Kählerian manifolds”, Diff. Geom. Appl., Vol. 12, (2000), pp. 281–289. http://dx.doi.org/10.1016/S0926-2245(00)00017-6CrossrefGoogle Scholar

  • [3] E.J. Flaherty, Jr.: “The nonlinear gravitation in interaction with a photon”, General Relativity and Gravitation, Vol. 9(11), (1978), pp. 961–978. http://dx.doi.org/10.1007/BF00784657CrossrefGoogle Scholar

  • [4] A. Derdziński: “On homogeneous conformally symmetric pseudo-Riemannian manifolds”, Colloq. Math., Vol. 40, (1978), pp. 167–185. Google Scholar

  • [5] A. Derdziński: “The local structure of essentially conformally symmetric manifolds with constant fundamental function, I. The elliptic case, II. The hyperbolic case, III. The parabolic case”, Colloq. Math., Vol. 42, (1979), pp. 59–81; Vol. 44, (1981), pp. 77–95; Vol. 44, (1981), pp. 249–262. Google Scholar

  • [6] G.T. Ganchev and A.V. Borisov: “Note on the almost complex manifolds with Norden metric”, Compt. Rend. Acad. Bulg. Sci., Vol. 39, (1986), pp. 31–34. Google Scholar

  • [7] G.T. Ganchev, K. Gribachev and V. Mihova: “B-connections and their conformal invariants on conformally Kaehler manifolds with B-metric”, Publ. Inst. Math., Vol. 42(56), (1987), pp. 107–121. Google Scholar

  • [8] G. Ganchev and S. Ivanov: “Connections and curvatures on complex Riemannian manifolds”, Internal Report, No. IC/91/41, International Centre for Theoretical Physics, Trieste, Italy, 1991. Google Scholar

  • [9] G.T. Ganchev and S. Ivanov: “Characteristic curvatures on complex Riemannian manifolds”, Riv. Math. Univ. Parma (5), Vol. 1, (1992), pp. 155–162. Google Scholar

  • [10] S. Ivanov: “Holomorphically projective transformations on complex Riemannian manifold”, J. Geom., Vol. 49, (1994), pp. 106–116. http://dx.doi.org/10.1007/BF01228055CrossrefGoogle Scholar

  • [11] S. Kobayashi and K. Nomizu: Foundations of differential geometry, Vol. I, II, Interscience Publishers, New York, 1963, 1969. Google Scholar

  • [12] C.R. LeBrun: “H-space with a cosmological constant”, Proc. Roy. Soc. London, Ser. A, Vol. 380, (1982), pp. 171–185. http://dx.doi.org/10.1098/rspa.1982.0035CrossrefGoogle Scholar

  • [13] C. LeBrun: “Spaces of complex null geodesics in complex-Riemannian geometry”, Trans. Amer. Math. Soc., Vol. 278, (1983), pp. 209–231. http://dx.doi.org/10.2307/1999312CrossrefGoogle Scholar

  • [14] Z. Olszak: “On conformally recurrent manifolds, II. Riemann extensions”, Tensor N.S., Vol. 49, (1990), pp. 24–31. Google Scholar

  • [15] W. Roter: “On a class of conformally recurrent manifolds”, Tensor N.S., Vol. 39, (1982), pp. 207–217. Google Scholar

  • [16] W. Roter: “On the existence of certain conformally recurrent metrics”, Colloq. Math., Vol. 51, (1987), pp. 315–327. Google Scholar

  • [17] K. Sluka: “On Kähler manifolds with Norden metrics”, An. Stiint. Univ. “Al.I. Cuza” Ia§i, Ser. Ia Mat., Vol. 47 (2001), pp. 105–122. Google Scholar

  • [18] K. Sluka: “Properties of the Weyl conformal curvature of Kähler-Norden manifolds”, In: Steps in Differental Geometry (Proc. Colloq. Diff. Geom. July 25–30, 2000), Debrecen, 2001, pp. 317–328. Google Scholar

  • [19] K. Sluka: “On the curvature of Kähler-Norden manifolds”, J. Geom. Physics, (2004), in print. Google Scholar

  • [20] Y.C. Wong: “Linear connexions with zero torsion and recurrent curvature”, Trans. Amer. Math. Soc., Vol. 102, (1962), pp. 471–506. http://dx.doi.org/10.2307/1993618CrossrefGoogle Scholar

  • [21] N. Woodhouse: “The real geometry of complex space-times”, Int. J. Theor. Phys., Vol. 16, (1977), pp. 663–670. http://dx.doi.org/10.1007/BF01812224CrossrefGoogle Scholar

About the article

Published Online: 2005-06-01

Published in Print: 2005-06-01

Citation Information: Open Mathematics, Volume 3, Issue 2, Pages 309–317, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02479206.

Export Citation

© 2005 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Edison Alberto Fernández-Culma and Yamile Godoy
Mathematical Physics, Analysis and Geometry, 2018, Volume 21, Number 1
Cristian Ida, Alexandru Ionescu, and Adelina Manea
International Journal of Geometric Methods in Modern Physics, 2016, Volume 13, Number 09, Page 1650107
Stefan Ivanov, Hristo Manev, and Mancho Manev
Journal of Geometry and Physics, 2016, Volume 107, Page 136
Cristian Ida
Journal of Physics: Conference Series, 2016, Volume 670, Page 012025

Comments (0)

Please log in or register to comment.
Log in